Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2009 | Journal Article | IST-REx-ID: 8508
Conservative homoclinic bifurcations and some applications
A. Gorodetski, V. Kaloshin, Proceedings of the Steklov Institute of Mathematics 267 (2009) 76–90.
View | DOI

Filters and Search Terms



Filter Publications

  • Display / Sort

    Citation Style: Default

    Export / Embed